How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have had hard stools months now, taken an antidepressant

Customer Question

I have had hard stools for three months now, taken an antidepressant for one year now, recently went up on it, ate a snack bar with L-Theanine ?? in it, played some hard tennis in heat, went out to dinner with cocktails/wine and woke up at 3:00a.m. with grey stools, and then 4 hours later with two more bouts of diarrhea.
Recently went off a proton pump inhibitor and am on a gluten free/lactose free diet which I didn't follow when I had the special dinner that evening. By mid afternoon I was fine, no cramping when eating etc.. Is this gallbladder or dehydration?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries
What is your age and gender?
Can you please enumerate all the medications that you are on at the moment?
Do you have any other medical problems?
Please let me know.
Kind regards

Related Medical Questions